# SDR AWXA9800006

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Condition: Corrosion
- Location: Bs 312-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-16 INSPECTION, FOUND CORROSION ON CREASE BEAM BS 312 WL 208 RBL 54.  REMOVED AND REPLACED CREASE BEAM AT BS 312 TO 360 WL 208 PER SRM 51-30-5, 51-40-2.
